Alert archive / Illinois / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 161, NWS St. Louis, MO

June 28, 2018Calhoun County, Pike County, Illinois; Pike County, Ralls County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 28, 2018, 4:00 PM CDT for Calhoun County, Pike County, Illinois; Pike County, Ralls County, Missouri. It was in force for 60 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2018, 4:00 PM CDT (21:00 UTC)
Expired
Jun 28, 2018, 5:00 PM CDT
In force
60 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Calhoun County, IL, Pike County, IL, Pike County, MO, Ralls County, MO

The radar

The St Louis radar (KLSX), 76 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 4:20 PM CDTTSTM WND DMG3 N Eolia, MOPOWER LINE DOWN.
Jun 28, 4:20 PM CDTHAIL 0.251 Ene Louisiana, MO
Jun 28, 4:22 PM CDTTSTM WND DMGBowling Green, MOA TREE WAS DOWNED AND A STOP SIGN WAS KNOCKED OVER.
Jun 28, 4:30 PM CDTTSTM WND DMGPleasant Hill, ILTREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 1:04 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-572 J/kg
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

522 
WUUS53 KLSX 282100
SVRLSX
ILC013-149-MOC163-173-282200-
/O.NEW.KLSX.SV.W.0161.180628T2100Z-180628T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
400 PM CDT THU JUN 28 2018

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northwestern Calhoun County in southwestern Illinois...
  South central Pike County in west central Illinois...
  Southwestern Ralls County in northeastern Missouri...
  Pike County in northeastern Missouri...

* Until 500 PM CDT.

* At 400 PM CDT, severe thunderstorms were located along a line
  extending from near Monroe City to New London to near Clarksville,
  moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Bowling Green, Louisiana, Pleasant Hill, Eolia, Clarksville, Pike,
  Curryville, Tarrants, Belleview, Spencerburg, Nebo, Hamburg,
  Paynesville, Annada, Edgewood, Mozier, St. Clement, Cyrene, Michael
  and Ashley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3922 9059 3923 9118 3921 9119 3935 9143
      3948 9170 3950 9076
TIME...MOT...LOC 2100Z 325DEG 20KT 3962 9183 3961 9142 3933 9090 

HAIL...1.00IN
WIND...60MPH
 
$$

Kanofsky
3 follow-up statements
954 
WWUS53 KLSX 282128
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
428 PM CDT THU JUN 28 2018

MOC173-282138-
/O.CAN.KLSX.SV.W.0161.000000T0000Z-180628T2200Z/
Ralls MO-
428 PM CDT THU JUN 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RALLS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern and west central Illinois...and northeastern and east
central Missouri.

LAT...LON 3922 9059 3923 9118 3921 9119 3936 9133
      3949 9140 3950 9076
TIME...MOT...LOC 2128Z 307DEG 41KT 3939 9096 

$$

ILC013-149-MOC163-282200-
/O.CON.KLSX.SV.W.0161.000000T0000Z-180628T2200Z/
Calhoun IL-Pike IL-Pike MO-
428 PM CDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN CALHOUN COUNTY IN SOUTHWESTERN ILLINOIS...SOUTH
CENTRAL PIKE COUNTY IN WEST CENTRAL ILLINOIS AND PIKE COUNTIES IN
NORTHEASTERN MISSOURI...

At 428 PM CDT, a severe thunderstorm was located over Clarksville,
moving southeast at 50 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Bowling Green, Louisiana, Pleasant Hill, Eolia, Clarksville,
Frankford, Pike, Tarrants, Belleview, Nebo, Hamburg, Paynesville,
Annada, Edgewood, Mozier, St. Clement, Cyrene, Michael and Ashley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3922 9059 3923 9118 3921 9119 3936 9133
      3949 9140 3950 9076
TIME...MOT...LOC 2128Z 307DEG 41KT 3939 9096 

HAIL...0.88IN
WIND...60MPH
 
$$

Kanofsky
525 
WWUS53 KLSX 282152
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
452 PM CDT THU JUN 28 2018

ILC013-149-MOC163-282200-
/O.CON.KLSX.SV.W.0161.000000T0000Z-180628T2200Z/
Calhoun IL-Pike IL-Pike MO-
452 PM CDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN CALHOUN COUNTY IN SOUTHWESTERN ILLINOIS...SOUTH
CENTRAL PIKE COUNTY IN WEST CENTRAL ILLINOIS AND SOUTHEASTERN PIKE
COUNTIES IN NORTHEASTERN MISSOURI...

At 451 PM CDT, a severe thunderstorm was located near Elsberry,
moving southeast at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Trained weather spotters. A tree was blown over and a stop 
         sign was knocked down when this storm moved through Bowling 
         Green.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pleasant Hill, Eolia, Clarksville, Belleview, Nebo, Hamburg,
Paynesville, Annada, Edgewood, Cyrene, Mozier and Michael.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3922 9059 3923 9118 3936 9103 3950 9076
TIME...MOT...LOC 2151Z 322DEG 35KT 3915 9072 

HAIL...0.88IN
WIND...60MPH
 
$$

Kanofsky
152 
WWUS53 KLSX 282203
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
503 PM CDT THU JUN 28 2018

ILC013-149-MOC163-282213-
/O.EXP.KLSX.SV.W.0161.000000T0000Z-180628T2200Z/
Calhoun IL-Pike IL-Pike MO-
503 PM CDT THU JUN 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CALHOUN COUNTY IN
SOUTHWESTERN ILLINOIS...SOUTH CENTRAL PIKE COUNTY IN WEST CENTRAL
ILLINOIS AND SOUTHEASTERN PIKE COUNTIES IN NORTHEASTERN MISSOURI HAS
EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern and west central Illinois...and northeastern and east
central Missouri.

Remember, a Severe Thunderstorm Warning still remains in effect for
portions of these counties.

LAT...LON 3922 9059 3923 9118 3936 9103 3950 9076
TIME...MOT...LOC 2203Z 325DEG 20KT 3910 9067 

$$

Kanofsky

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:44 PM CDT, 16 minutes earlier.

Area forecast discussion, Jun 28, 3:44 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
344 PM CDT Thu Jun 28 2018

.SHORT TERM...  (Through Late Friday Afternoon)
Issued at 344 PM CDT Thu Jun 28 2018

The complex of thunderstorms originating over eastern Nebraska and
western Iowa early this morning has matured into a well-organized
thunderstorm complex. This system is capable of producing damaging
winds and frequent lightning and will continue to be the focus this
afternoon into this evening.

As upper ridging continues to build in, a warm front draped across
the region will be the dividing line between sunny and warm
conditions through central Missouri, to slightly cooler and active
weather along and east of the Mississippi River. Mesoanalysis
continues to show a steep CAPE gradients centered over the CWA with
MUCAPE values exceeding 5000 J/kg over northeast Missouri and
trending down to near 3000 J/kg over Illinois. Capping has also
weakened and even eroded through much of the region.

High res guidance has struggled to recognize the origin and
evolution of this complex. HRRR only recently picked up on this,
while NAMNest was much further west. As upper ridging builds
northeast, relatively stable air will become more solidified over
central portions of the state. As a result, the MCS will continue to
track around the eastern periphery of the ridge and along the
instability gradient. Should thunderstorms survive, expect the line
to push along and east the Mississippi through about 02-03z before
exiting to the southeast.

Beyond this evening, skies clear and conditions calm with the next
concern being heat and humidity for Friday. As the warm front pushes
east, temperatures will climb well into the 90s, possibly touching
100 in spots. Provided dewpoints well into the 70s, heat indices
will likely become dangerous through the afternoon, mainly in far
east-central Missouri and into Illinois. Heat indices may exceed 110
degree east in many places in Illinois.

Maples

.LONG TERM...  (Friday Night through Next Thursday)
Issued at 344 PM CDT Thu Jun 28 2018

(Friday Night - Saturday Night)

Main focus at the beginning of the extended will continue to be on
the ongoing heat wave. Have relatively high confidence in
temperatures and dewpoints on Saturday. Very hot and humid airmass
will remain in place as upper-level ridge slowly slides eastward
into the Ohio Valley. Probably will see some slight lowering of
dewpoints due to deeper mixing and soil moisture drying out ever so
slightly. All that being said, am expecting high temperatures on
Saturday in the low to mid 90s, with peak heat index values of 100-
110 across the area. Highest values are forecast for the St. Louis
metro area and portions of western Illinois. Because of two days of
expected HI values near or just above 110 degrees, will upgrade
these areas to an excessive heat warning.

(Sunday - Next Thursday)

At least a little relief from the oppressive heat is expected by
Sunday or Monday as a weak cold front attempts to move through the
CWA. Model guidance is in fairly good agreement that the front will
either just clear or at least make it into far southern portions of
the forecast area by Monday afternoon. Along with slightly cooler
air behind the boundary, an increase in overall cloud cover along
with chances for showers and thunderstorms should yield high
temperatures back into the upper 80s to low 90s by Monday. No
changes made to the heat headlines in terms of duration, but could
need an additional day (Sunday) for the advisory/warning if
confidence in temperatures increases.

Unfortunately, the brief reprieve expected from the really hot and
humid conditions on Monday will be very short lived. The mid/upper
level ridge elongates and strengthens toward the middle of next week
which should yield increasing temperatures with continued humid
conditions. Weak frontal boundary that went through as a cold front
Sunday/Monday is expected to retreat back northward as a warm front
on Tuesday. This boundary may provide a focus for showers and
thunderstorms as well.

As alluded to yesterday, no end in sight to the overall hot/humid
pattern with mid/upper level ridge really flexing its muscles nearly
from coast to coast.

Gosselin

&&

.AVIATION...  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1247 PM CDT Thu Jun 28 2018

The main challenge will come within the first 6-8 hours of the
TAF period with regard to afternoon convection. Otherwise, VFR is
expected through a large portion of the forecast.

Current satellite imagery makes it easy to pick out the
thunderstorm complex over south-central Iowa. Thoughts are that
this complex will track southeast through the afternoon along a
frontal boundary, which is currently draped across sections of
eastern Missouri and far southern Illinois. Out ahead of this
complex, clear skies and increasing instability may result in
widely scattered/isolated storms. While coverage/intensity will
heavily rely on the health of the Iowa system, enough confidence
exists to keep VCTS in for all eastern sites this afternoon. Cigs
and vsbys are expected to remain VFR outside of storms with
periodic dips into MVFR for those affected by storms.

More stable air is expected to build far enough east to keep KCOU
west of the development. Therefore, held off on VCTS mention.

SPECIFICS FOR KSTL:

Much of the cloud cover from morning convection has eroded with
sct/few mid-to-high VFR cigs for now. Currently watching trends
in the thunderstorm complex over south-central Iowa. This, along
with scattered/isolated afternoon thunderstorms developing along a
frontal boundary, may impact KSTL. Given some question into the
overall health and persistence with the complex, maintaining VCTS
was the best option. Most likely time for storms will be from mid
afternoon through sunset. Cigs/vsbys will remain VFR outside of
storms, but may periodically dip, should thunderstorms directly
impact KSTL.

Conditions improve after 00z with VFR conditions expected through
the rest of the period.

Maples

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 10 PM CDT Saturday for Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-Marion MO-
     Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls
     MO-Reynolds MO-Saint Francois MO-Sainte Genevieve MO-Shelby
     MO-Warren MO-Washington MO.

     Excessive Heat Warning until 10 PM CDT Saturday for Jefferson MO-
     Saint Charles MO-Saint Louis City MO-Saint Louis MO.

IL...Heat Advisory until 10 PM CDT Saturday for Adams IL-Brown IL-
     Pike IL-Randolph IL-Washington IL.

     Excessive Heat Warning until 10 PM CDT Saturday for Calhoun IL-
     Clinton IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
     Monroe IL-Saint Clair IL.

     Excessive Heat Warning from 11 AM Friday to 10 PM CDT Saturday
     for Bond IL-Fayette IL-Marion IL-Montgomery IL.

&&

WFO LSX
Hazardous weather outlook, Jun 28, 3:58 PM CDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
358 PM CDT Thu Jun 28 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-291115-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
358 PM CDT Thu Jun 28 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight

Thunderstorms are likely through early this evening across
portions of northeast Missouri and west-central Illinois. Some of
these storms are expected to be strong to severe with damaging
straight-line winds and large hail the primary threats.

Heat products are currently in effect. Heat index values of 105
to 110+ are expected. For more details, please see the heat
advisory and excessive heat warning for more details.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Heat products remain in effect through Saturday. Heat index
values of 105 to 110+ are expected each day. For more details,
please see the heat advisory and excessive heat warning for more
details.

There is a low chance of thunderstorms Saturday night through
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening across
portions of northeast Missouri and west-central Illinois.

Gosselin

In the hours before

Local storm report, Jun 28, 11:28 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1128 AM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HAIL             3 SSE THE LANDING       39.52N 91.64W
06/28/2018  E0.25 INCH       RALLS              MO   PARK/FOREST SRVC

            PARK RANGER REPORTED PEA-SIZE HAIL. TIME
            ESTIMATED FROM RADAR.

&&

AE
Local storm report, Jun 28, 2:58 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
258 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     TSTM WND GST     1 ENE NOVELTY           40.02N 92.19W
06/28/2018  M38 MPH          KNOX               MO   MESONET

            NOVELTY MISSOURI MESONET SITE.

&&
Local storm report, Jun 28, 3:12 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
312 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND GST     5 SSW URSA              40.01N 91.39W
06/28/2018  E45 MPH          ADAMS              IL   TRAINED SPOTTER

&&
Local storm report, Jun 28, 3:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
322 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     TSTM WND GST     4 NE BURTON             39.94N 91.19W
06/28/2018  M57 MPH          ADAMS              IL   ASOS

&&
Local storm report, Jun 28, 3:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND GST     2 W MOUNT STERLING      39.99N 90.80W
06/28/2018  M49 MPH          BROWN              IL   AWOS

&&
Local storm report, Jun 28, 3:52 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
352 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             BETHEL                  39.88N 92.02W
06/28/2018  E0.50 INCH       SHELBY             MO   PUBLIC

            PUBLIC REPORT VIA SOCIAL MEDIA OF PEA- AND
            DIME-SIZE HAIL.

&&

AE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 2:37 PM CDTSevere Thunderstorm WarningLSXAdams53 min
Jun 28, 3:21 PM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike69 min
Jun 28, 3:52 PM CDTExcessive Heat WarningLSXBond, Calhoun, Clinton, Fayette, Greene, Jersey and 8 more3 days
Jun 28, 4:18 PM CDTSpecial Weather StatementLSXGreene, Macoupin57 min
Jun 28, 4:35 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey40 min
Jun 28, 4:39 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Macoupin, Montgomery, Pike66 min
Jun 28, 5:02 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey, Macoupin, Madison73 min
Jun 28, 5:22 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Macoupin, Madison, Marion and 4 more83 min
Jun 28, 5:29 PM CDTTornado WarningLSXMadison16 min
Jun 28, 5:54 PM CDTTornado WarningLSXSaint Clair17 min
Jun 28, 5:59 PM CDTAreal Flood AdvisoryLSXJersey, Madison3 hr
Jun 28, 6:21 PM CDTSevere Thunderstorm WarningLSXClinton, Marion, Monroe, Randolph, Saint Clair, Washington69 min
Jun 28, 6:48 PM CDTAreal Flood AdvisoryLSXBond, Clinton, Fayette, Madison, Marion, Monroe and 2 more3 hr
Jun 28, 6:56 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph64 min
Jun 28, 4:34 AM CDTSevere Thunderstorm WarningLSXBoone41 min
Jun 28, 4:51 AM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery, Pike39 min
Jun 28, 5:12 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone2 min
Jun 28, 5:18 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway42 min
Jun 28, 5:26 AM CDTFlash Flood WarningLSXBoone4 hr
Jun 28, 5:58 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway47 min
Jun 28, 6:17 AM CDTFlash Flood WarningLSXAudrain, Callaway3 hr
Jun 28, 6:54 AM CDTSpecial Weather StatementLSXMarion, Ralls36 min
Jun 28, 7:34 AM CDTSevere Thunderstorm WarningLSXMonroe, Ralls41 min
Jun 28, 7:58 AM CDTSevere Thunderstorm WarningLSXRalls47 min
Jun 28, 8:03 AM CDTSevere Thunderstorm WarningLSXJefferson42 min
Jun 28, 8:23 AM CDTSpecial Weather StatementLSXRalls37 min
Jun 28, 8:37 AM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois38 min
Jun 28, 8:49 AM CDTSpecial Weather StatementLSXMadison41 min
Jun 28, 8:53 AM CDTSevere Thunderstorm WarningLSXAudrain, Pike, Ralls33 min
Jun 28, 8:59 AM CDTSevere Thunderstorm WarningLSXMadison34 min
Jun 28, 2:00 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Shelby60 min
Jun 28, 2:50 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby40 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2018Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.